Opuscula Mathematica

Opuscula Math.
 24
, no. 2
 (), 177-180
Opuscula Mathematica

Nearly perfect sets in products of graphs



Abstract. The study of nearly perfect sets in graphs was initiated in [Dunbar J. E., Harris F. C., Hedetniemi S. M., Hedetniemi S. T., McRae A. A., Laskar R. C.: Nearly perfect sets in graphs. Discrete Mathematics 138 (1995), 229-246]. Let \(S\subseteq V(G)\). We say that \(S\) is a nearly perfect set (or is nearly perfect) in \(G\) if every vertex in \(V(G)-S\) is adjacent to at most one vertex in \(S\). A nearly perfect set \(S\) in \(G\) is called maximal if for every vertex \(u\in V(G)-S\), \(S\cup \{u\}\) is not nearly perfect in \(G\). The minimum cardinality of a maximal nearly perfect set is denoted by \(n_p(G)\). It is our purpose in this paper to determine maximal nearly perfect sets in two well-known products of two graphs; i.e., in the Cartesian product and in the strong product. Lastly, we give upper bounds of \(n_p(G_1\times G_2)\) and \(n_p(G_1\otimes G_2)\), for some special graphs \(G_1\), \(G_2\).
Keywords: dominating sets, product of graphs.
Mathematics Subject Classification: 05C69, 05C70.
Cite this article as:
Maria Kwaśnik, Monika Perl, Nearly perfect sets in products of graphs, Opuscula Math. 24, no. 2 (2004), 177-180
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.